Walgreens Enteric Aspirin 81 mg Tablets
- For Aspirin Regimen Users
- Easy to Swallow
- Pain Reliever (NSAID)
Compare to Ecotrin® 81mg Low Strength Enteric Coated Aspirin Active Ingredient
100% Satisfaction guaranteed with all Walgreens products or your money back.
Drink a full glass of water with each dose. Adults and children 12 years and over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Do not use unless directed by a doctor. Store at controlled room temperature 15-30°C (59-86°F). Avoid excessive heat and humidity.
Shipping Weight (in lbs): 0.13 Product in inches (LxWxH): 1.85x 3.6x 1.7
Item Code: 500745
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: Hives, facial swelling, shock, and asthma (wheezing). Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed. Do not use: If you are allergic to aspirin or any other pain reliever/fever reducer, stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis or kidney disease, you have asthma, or you are taking a diuretic. Ask a doctor or pharmacist before use if you are taking a prescription drug for: Gout, diabetes, or arthritis. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: Feel faint, have bloody or black stools, vomit blood, have stomach pain that does not get better, or an allergic reaction occurs. Seek medical help right away: New symptoms occur, ringing in the ears or loss of hearing occurs, pain gets worse or lasts more than 10 days, or redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
For the temporary relief of minor aches and pains do to: Headache, toothache, the common cold, muscle pain, menstrual pain, or minor pain of arthritis. Or as recommended by your doctor.
Black Iron Oxide , Colloidal Silicon Dioxide , Corn Starch , Croscarmellose Sodium , D&C Yellow 10 Aluminum Lake , FD&C Yellow 6 Aluminum Lake , Hypromellose , Microcrystalline Cellulose , Polydextrose , Polyethylene Glycol , Polyvinyl Acetate Phthalate , Propylene Glycol , Shellac Wax , Simethicone , Sodium Alginate , Sodium Bicarbonate , Stearic Acid , Talc , Titanium Dioxide , Triacetin , Triethyl Citrate